Number Т. 9, № 3 (35) 2019

Lever’s bullous pemphigoid in a patient with metastatic lung cancer after treatment with atezolizumab

Vynnychenko I.O.1, Moskalenko Yu.V.2, Vynnychenko O.I.1, Moskalenko R.A.1, Poddubny A.M.1

Summary. The clinical symptoms of Lever bullous pemphigoid in patient with metastatic lung cancer after treatment with atezolizumab are described. The aim. To consider the main mechanisms of development of autoimmune skin lesions and features of treatment of this disease. Materials and methods. Analysis of the data of international scientific literature concerning the mechanism of development of Lever’s bullous pemphigoid was done. Case report was described. Analytical and generalizing research methods were used. Results. Bullous pemphigoid may develop as a result of receiving checkpoint inhibitors, which leads to imbalance between immune tolerance and reactivity. Conclusions. Lever’s bullous pemphigoid is a rare skin condition that occurs after administration of atezolizumab. The prognosis for the patients is unfavorable.
No Comments » Add your
Leave a comment